| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the post broke off the broach while trying to remove it.No known consequence or impact on the patient.
Additional Manufacturer Narrative
(b)(4).D10: catalog # 574777210, avenir cmp std nk trl sz 0-7.5 unknown.G2: foreign: canada.Proposed code: mechanical (g04) - rasp.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: d4, d9, g3, g6, h2.
Event or Problem Description
No additional event information to report at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h4, h6, h11.Complaint can be confirmed through the returned product analysis.Visual examination of the returned product identified the post of the broach is fractured at the base of the post.There are nicks and scratches on the broach connection face and around the post.The cutting teeth have nicks and shows signs of wear.No other damage was noted during visual evaluation.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Review of complaint history identified additional similar complaints for the reported item and no additional complaints for the reported part and lot combination.Complaints are monitored through monthly complaint review in order to identify potential adverse trends.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information.